Richard, first thing is when your hemoglobin drops to 10 or below then is
the time that procrit generic Epoetin Alfa should start. It should increase
your red/hemoglobin count. However it may take a week or two to start
showing results. Why don't you mention this to your doctor.
Also, have your kidney function checked as well.

When my kidneys started to fail I was on Dialsys and found that my
hemoglobin level started dropping. Kidney function has a lot to do with
that. The reason why is because there is a hormone called Erythropoietin
which  is released in response to hypoxia (low levels of oxygen at tissue
level) in the renal circulation. It stimulates erythropoiesis (production
of red blood cells) in the bone marrow.   I am writing this in bold font to
make sure that it can be understood, it is that important!

When I was on Diaysis sometimes my HGB would drop to from 7% to 9% and I
felt like I coulden't even get out of bed. My wife would help me into her
car and help me into the Dialysis center. I lived a horrible life until I
had a kidney Transplant.

I have heard a lot of people mentioning that they blame some of the TKI
that they are taking. Perhaps that may be so, but what if it isn't that at
all? That is why they need to consult with their doctors because that is
his or her job. And if they feel that there is someone that can help as
well then get a second opinion. Don't forget they won't be hurt or offended
because they are all getting together to help you.

Richard and everyone else, there was a time a very long time ago that my
father tought me something. He said that everyone needs to learn something
new everyday because it will make you smarter. If you refuse to learn
something new everyday then you will revert back to yesterday. And he was
right!

18's

Marty

On Sun, Jul 8, 2018 at 11:31 PM, Richard H <rbhuffm...@gmail.com> wrote:

> Yes, I have been struggling with this for years.  I have had Transfusions,
> and now check my CBC every month to see if I need to take Procreate to
> bring my blood level back up.  I am currently on 200 mg Gleevec daily
> because my CML levels will rise if I don't use it as a maintenance
> feature.  I am approaching 16 1/2 years since diagnosis.
>
> Richard H.
>
> On Saturday, July 7, 2018 at 1:04:15 PM UTC-5, Vivi wrote:
>>
>> I suddenly became terribly anemic and my doctor cut my intake of 400mg
>> Gleevec daily in half.  It took five months but I am no longer anemic and
>> the CML does not seem to have become visible as yet.  Has anyone else had a
>> problem like this?
>>
> --
> --
> [CMLHope]
> A support group of http://cmlhope.com
> -------------------------------------------------
>
> You received this message because you are subscribed to the Google Groups
> "CMLHope" group.
> To post to this group, send email to CMLHope@googlegroups.com
> To unsubscribe from this group, send email to CMLHope-unsubscribe@
> googlegroups.com
> For more options, visit this group at http://groups.google.com/
> group/CMLHope
> ---
> You received this message because you are subscribed to the Google Groups
> "CMLHope" group.
> To unsubscribe from this group and stop receiving emails from it, send an
> email to cmlhope+unsubscr...@googlegroups.com.
> For more options, visit https://groups.google.com/d/optout.
>

-- 
-- 
[CMLHope]
A support group of http://cmlhope.com
-------------------------------------------------

You received this message because you are subscribed to the Google Groups 
"CMLHope" group.
To post to this group, send email to CMLHope@googlegroups.com
To unsubscribe from this group, send email to 
cmlhope-unsubscr...@googlegroups.com
For more options, visit this group at http://groups.google.com/group/CMLHope
--- 
You received this message because you are subscribed to the Google Groups 
"CMLHope" group.
To unsubscribe from this group and stop receiving emails from it, send an email 
to cmlhope+unsubscr...@googlegroups.com.
For more options, visit https://groups.google.com/d/optout.

Reply via email to